Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  624.05047
Autor:  Erdös, Paul; Faudree, Ralph J.; Rouseau, C.C.; Schelp, R.H.
Title:  A Ramsey problem of Harary on graphs with prescribed size. (In English)
Source:  Discrete Math. 67, 227-233 (1987).
Review:  This paper contains several results relation the ``sizes'' of graphs and bounds on the corresponding Ramsey numbers. Two typical results: For any graph G with edges and no isolate vertices, r(K3,G) \leq [8q/3]. For a fixed graph G with p vertices (p \geq 3) and q edges, there exists a constant C such that for n sufficiently large, r(G,Kn) > C(n/ log(n))(p-1)(p-2).
Reviewer:  J.E.Graver
Classif.:  * 05C55 Generalized Ramsey theory
Keywords:  Ramsey numbers

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page